# SDR USAASB96121

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

BDA - FL 1459 - WHILE CLIMBING OUT OF DBA AT 24,000 FEET, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  REDUCED THRUST TO IDLE, HOWEVER, LIGHT REMAINED ON.  CAPTAIN SHUT DOWN THE NR 1 ENGINE AND RETURN TO BDA.  TOTAL SINGLE ENGINE TIME WAS 16 MINUTES.  MAINTENANCE CHECKED FOR AIR LEAKS.  NO LEAKS FOUND.  PERFORMED ENGINE RUN AT HIGH POWER.  CHECKS NORMAL.  FOUND B LOOP WOULD NOT TEST ON GROUND.  ACCOMPLISHED CONTINUITY CK OF NR 1 ENGINE B LOOP FROM M279 PLUG D1002.  FOUND NORMAL.  CHECKED ALL B LOOP CONNECTORS FOR DEFECTS, NONE FOUND.  PERFORMED B LOOP OPERATIONAL CHECK, CHECKED NORMAL.  (M)
